MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 03203093190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter email: (b)(6).The e411 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for elecsys prolactin assay (prolactin) on a cobas e 411 immunoassay analyzer.The initial result from the e411 analyzer was 663.0 uiu/ml.The repeat result from the maglumi method was 444 uiu/ml.On (b)(6) 2023 the sample was repeated by the architect method and the result was 21.00 ng/ml (446.80 uiu/ml).The sample was repeated as the result from the e411 analyzer did not correspond to the patient¿s symptoms.
 
Additional Manufacturer Narrative
The calibration signals from the calibration performed on 24-jul-2023 were within expectations.Quality controls recovered within range for two levels of control.The customer did not run a third level of control on the day of the event.A general reagent problem can be excluded because the provided quality control data is within expectations.The differences between assay results are most likely based on methodological differences.It is recommended to treat the sample with polyethylene glycol (peg) before testing with the elecsys assay and comparing this value with a competitor method.Per product labeling: "in case of implausible high prolactin values a precipitation by polyethylene glycol (peg) is recommended in order to estimate the amount of the biological active monomeric prolactin.".

Brand Name
ELECSYS PROLACTIN ASSAY
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17661750
Report Number1823260-2023-02833
Device Sequence Number15230217
Product Code CFT
UDI-Device Identifier04015630921546
UDI-Public04015630921546
Combination Product (Y/N)Y
Initial Reporter CountryPM
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number03203093190
Device Lot Number65549403
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown